Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

My Struggle


[bu...]

Recommended Posts

This journey has begun to feel like a living nightmare....

I feel like this is never going to end...

 

I have joined in hopes of getting information and support.

I am in the middle of a crisis.

 

I found out on my last doctor's visit that my doctor is having a medical procedure done and he may have to be away or is gone for good due to health reasons...

 

I saw another doctor at the same clinic who told me he does not agree with the way my doctor choses to practice medicine. He said I should be off the new benzodiazepine within a month's time..

 

I feel this is too fast because I feel like I am one step away from a trip to the ER.

 

I am starting to panic because my taper is at a stage where I am getting more and more severe symptoms, and I am starting to become very scared.  I feel terrified. My doctor decided using the 'Heather Ashton method' would be the best way for me to come off the long time benzodiazepine prescribed to me during my adolescent years after a serious mental health crisis. I was told I was suffering from a serious anxiety disorder in which nothing else doctors and specialists tried on me worked until a child psychiatrist suggested we try Clonazepam, a well known benzodiazepine. He started me on the medication and that is where my benzodiazepine story began. Fast forward, I have now been on Clonazepam for approximately 24 years. The doctor who agreed to help me come off using his preferred method, the Heather Ashton Method, prescribed Diazepam in place of Clonazepam. He started with having me on both Clonazepam and Diazepam together then increased Diazepam dosage and removed Clonazepam. Having me only taking Diazepam at this stage he began a gradual slow tapper off the Diazepam. I am now down to 2.5 milligrams. I break a 5 milligram Diazepam tablet in half. I take it at bedtime.

 

So, this is where I am at now...

 

Any support or information is appreciated.  I am really struggling, as I am sure are all of you. 

 

Be safe. Take care. Keep fighting. The struggle is real.

 

Link to comment
Share on other sites

[96...]

Hello butterfly1111 and welcome to BenzoBuddies,

 

So good that you have joined us!  I'm sorry to hear you are in such a tough position with your doctor(s).  I was also a long-time clonazepam user and I had a chronic, nagging fear that my prescribing doctor would leave or get sick and I would be in the position you are in.  We do support the slow, gradual taper of benzos that the Ashton Method recommends, typically no more than a 5-10% reduction every two weeks or so.

 

I've given you a link to the Withdrawl Support board for people currently tapering:

 

Withdrawal Support (during your taper)

 

I trust you will find the support and information those of us here have found.  You can start a thread when you feel ready.

 

Best and again, welcome,

 

Kate

 

Link to comment
Share on other sites

×
×
  • Create New...